# SDR CA951106202

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bulkhead
- Part number: 082340063
- Condition: Cracked
- Location: Tip Tank Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)A 2 CM CRACK WAS DETECTED DURING A ROUTINE INSPECTION ON THE LEFT HAND MAIN FUEL TIP TANK REAR BULKHEAD ASSEMBLY ADJACENT TO WHERE IT ATTACHES TO THE MAIN WING REAR SPAR. SUBMITTER SUGGESTS THAT OTHER OPERATORS OF TWIN ENGINE CESSNA AIRCRAFT EQUIPPED WITH TIP TANKS SHOULD PAY PARTICULAR ATTENTION TO POTENTIAL CRACKS IN THIS AREA.
